# SDR CA060731011

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 26,538 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE ENGINE EMITTED A LOUD NOISE AND SMOKE WAS SEEN EMERGING FROM THE EXHAUST.  TAKEOFF WAS ABORTED AND THE ENGINE SECURED. MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060731011)
